# SDR CA150519027

- Difficulty date: May 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 5,539 hours
- Engine: Ge CF343A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Part number: 5013450
- Condition: Disintegrated
- Location: Nr 4 Brake
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, 2 ROTATING DISKS OF NR 4 BRAKE ASSEMBLY HAVE DISINTEGRATED INTO FRAGMENTS.  MAINTENANCE PERSONEL REPLACED THE ASSY TO CORRECT THE SITUATION AND REPLACED THE BRAKE CONTROL VALVES AND THE AFFECTED WHEEL ASSY AS PREVENTIVE MAINTENANCE.
